# SDR WRNA200300002

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 46,635 hours, 18,610 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

After Departure bulk cargo door illuminated in flight. A/C returned to field, landing normal, no fuel was dumped.Corrective Action: Cycled aft bulk door I/A/W MM 52-34-00. Door indication op's checked normal. Door was verified to be closed and locked. Aircraft returned to service.
